# SDR SWIA201743149

- Difficulty date: March 12, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 27,805 hours, 20,396 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Corroded
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD LOWER POST AT LBL 12 IS CORRODED. REPAIRED THE POST IAW REO.
